By the same authors

From the same journal

Asymptotic normality for L-1-norm kernel estimator of conditional median under association dependence

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Multivariate Analysis
DatePublished - Jul 2007
Issue number6
Volume98
Number of pages17
Pages (from-to)1214-1230
Original languageEnglish

Abstract

Let {Xi, Yi}(i=1)(infinity) be a set of observations from a stationary jointly associated process and theta(x) be the conditional median, that is, theta(x) = inf{y : P (Y = (1/)(2)). We consider the problem of estimating theta(x) based on the L-1-norm kernel and establish asymptotic normality of the resulting estimator theta(n)(x). (c) 2006 Elsevier Inc. All rights reserved.

    Research areas

  • conditional median, associated processes, TIME-SERIES, QUANTILE, RANDOM-VARIABLES, REGRESSION, asymptotic normality, L-1-norm kernel

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations